MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY XHEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY XHEX IMPLANT; DENTAL IMPLANT
Model Number 09231322
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.The loss of integration or the non-integration of an endosseous dental implant is a known inherent risk of the procedure as described in this product's instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Bone quality at the time of implant failure was type ii.Primary stability was achieved and osseointegration was not.1-5 years after restoration.Mobility was reported.Patient is a smoker.Poor oral hygiene.

Brand Name
XHEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5528756
Report Number1287163-2016-50417
Device Sequence Number10949758
Product Code DZE
UDI-Device Identifier00614950002535
UDI-Public00614950002535
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date12/30/2014
Device Model Number09231322
Device Catalogue Number09231322
Device Lot Number10010058M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2016
Initial Report FDA Received Date03/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;